# SDR USAA2009051191148

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 691549713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - CORROSION ON ANGLE AT BS 476.60, S18R.  REPAIRED ANGLE AT BS 476.60, S18R IAW B737 SRM 51-40-02.
